# SDR C2XA11IA249

- Difficulty date: July 3, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 22,743 hours, 17,380 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Part number: 4800101
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 4457 THE CREW REPORTED A BACKUP BATTERY OFF BUSS INDICATION IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BACKUP BATTERY PUSHBUTTON SWITCH, AND CONTACTOR K0305, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
